Global existence for semilinear reaction-diffusion systems on evolving domains

Venkataraman, Chandrashekar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction-diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

[img] PDF
Restricted to SRO admin only

Download (491kB)


We present global existence results for solutions of reaction–diffusion systems on evolving domains. Global existence results for a class of reaction–diffusion systems on fixed domains are extended to the same systems posed on spatially linear isotropically evolving domains. The results hold without any assumptions on the sign of the growth rate. The analysis is valid for many systems that commonly arise in the theory of pattern formation. We present numerical results illustrating our theoretical findings.

Item Type: Article
Keywords: pattern formation, dynamical system, mathematical biology, Turing instability, parabolic system, reaction-diffusion system, evolution equation
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Anotida Madzvamuse
Date Deposited: 16 Apr 2012 09:47
Last Modified: 03 Jul 2019 00:06

View download statistics for this item

📧 Request an update